# SDR SWIA202265569

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N243SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000592
- Aircraft time: 13,910 hours, 10,068 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ABOVE 20,000Â€™ NOTICED A RUBBER-LIKE SMELL, POSSIBLY BURNT. CONTINUED FOR APPROXIMATELY 30 MINUTE INCREASING SLOWLY IN INTENSITY. SMELL DISSIPATED AFTER THAT.   (FLIGHT 4124 - FILED CLOSED)    COMPLIED WITH PROCEDURES FOR INSPECTION OF ABNORMAL SMELL AS REPORTED BY THE PILOT REF FIM 21-20-00-810-801-A. RAN APU, RECIRC FANS, AND PACKS FOR APPROX 30 MINUTES WITH NO UNUSUAL SMELL.  INSPECTED FOR TRIPPED SSPC'S AND/OR CB'S IN THE COCKPIT.  NONE TRIPPED.  VISUALLY INSPECTED FWD, MID, AND AFT AVIONICS BAYS FOR SIGNS OF BURNT WIRES OR DAMAGE.  NO BURNT WIRES OR DAMAGE NOTED.  INTERROGATED HISTORY FOR THE PAST 30 DAYS, NO HISTORY NOTED.  SUSPECT PILOT WAS SMELLING THE NLG TIRES SPINNING DOWN AFTER TAKEOFF.  NO DAMAGE NOTED TO THE NLG TIRES.  AIRCRAFT OK FOR SERVICE.
